# SDR DALA2022031401672

- Difficulty date: March 10, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 69,461 hours, 9,125 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 DENT EXTERNAL SKIN BULK CARGO DOOR FWD LOWER SIDE AT LOWER FUSELAGE. CORRECTIVE ACTION: REF ER/A 597720-14. (2151823)
